Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 176, NWS Louisville, KY

June 15, 2016Dubois County, Orange County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2016, 6:25 PM EDT for Dubois County, Orange County, Indiana. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 6:25 PM EDT (22:25 UTC)
Expired
Jun 15, 2016, 7:15 PM EDT
In force
50 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dubois County, IN, Orange County, IN

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:42 PM EDTTSTM WND DMG3 Sw Kellerville, INTREES DOWN.
Jun 15, 6:48 PM EDTTSTM WND DMGJasper, INTREE AND POWER POLL DOWN.
Jun 15, 6:50 PM EDTTSTM WND DMG3 Ne Jasper, INDOWNED TREE BLOCKING THE ROAD NEAR THE INTERSECTION OF EAST COUNTY ROAD 300 NORTH AND NORTH KELLERVILLE ROAD.
Jun 15, 6:52 PM EDTTSTM WND GST 501 Sw Dubois, IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1089 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

958 
WUUS53 KLMK 152225
SVRLMK
INC037-117-152315-
/O.NEW.KLMK.SV.W.0176.160615T2225Z-160615T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 715 PM EDT

* AT 624 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHWEST OF SHOALS TO NEAR PETERSBURG...
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JASPER...HUNTINGBURG...FERDINAND...FRENCH LICK...HOLLAND...WEST BADEN
  SPRINGS...MILLERSPORT...ELLSWORTH...CELESTINE AND IRELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3851 8707 3851 8700 3850 8698 3850 8696
      3849 8695 3851 8693 3850 8691 3850 8688
      3853 8683 3853 8668 3866 8668 3853 8650
      3839 8666 3839 8668 3838 8668 3820 8688
      3820 8707
TIME...MOT...LOC 2224Z 314DEG 38KT 3872 8691 3845 8727 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
2 follow-up statements
887 
WWUS53 KLMK 152302
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM EDT WED JUN 15 2016

INC037-117-152315-
/O.CON.KLMK.SV.W.0176.000000T0000Z-160615T2315Z/
ORANGE IN-DUBOIS IN-
702 PM EDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN ORANGE AND CENTRAL DUBOIS COUNTIES...

AT 702 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF PAOLI TO NEAR DALE...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...FRENCH LICK...HOLLAND...WEST BADEN
SPRINGS...ELLSWORTH...CELESTINE...SCHNELLVILLE AND NORTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3832 8698 3844 8687 3853 8680 3853 8668
      3865 8667 3853 8650 3839 8666 3839 8668
      3838 8668 3820 8688 3820 8707
TIME...MOT...LOC 2302Z 322DEG 28KT 3846 8658 3819 8694 

HAIL...0.75IN
WIND...60MPH
 
$$

ZT
616 
WWUS53 KLMK 152311
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT WED JUN 15 2016

INC037-117-152321-
/O.EXP.KLMK.SV.W.0176.000000T0000Z-160615T2315Z/
ORANGE IN-DUBOIS IN-
711 PM EDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
CENTRAL DUBOIS COUNTIES WILL EXPIRE AT 715 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL INDIANA.

LAT...LON 3832 8698 3844 8687 3853 8680 3853 8668
      3865 8667 3853 8650 3839 8666 3839 8668
      3838 8668 3820 8688 3820 8707
TIME...MOT...LOC 2310Z 314DEG 38KT 3846 8658 3819 8694 

$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:15 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 15, 3:15 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
315 PM EDT WED JUN 15 2016

.SHORT TERM (Now through Thursday Night)...
Issued at 219 PM EDT Wed Jun 15 2016

Widespread storms late this afternoon and early this evening, some
possibly severe with torrential rain and gusty winds, will taper off
as the evening wears on, with little if any activity after midnight.
Patchy haze or fog may form around dawn Thursday, but given lack of
fog over the past few days will leave mention out of the grids. It
will be another muggy night with low temperatures around 70.

The upper low near Duluth this afternoon will dive southeast into
Ohio tomorrow, dragging its attendant trailing trof through the Ohio
Valley Thursday evening. A lack of deep moisture and weak mid level
lapse rates will keep thunderstorm coverage isolated. The best
chances will be over southern Kentucky and the Blue Grass from mid
afternoon into the evening hours.

High temperatures will be in the lower and middle 90s but with
afternoon dew points mixing down into the 60s heat index values
won't be too far off from the temperature. There will be a decent
west breeze around 10 to 15 mph, too.

Storms will taper off Thursday night, with lows dropping down into
the 60s.

.LONG TERM (Friday through Wednesday)...
Issued at 231 PM EDT Wed Jun 15 2016

Upper ridging blossoming from the Desert Southwest to the East Coast
will keep us dry and warm Friday through Monday night.

By Tuesday/Wednesday the ridge will get suppressed by an upper low
diving south out of eastern Canada while a surface cold front drops
in from the north. Will go ahead and keep thunderstorm chances in
the forecast for those two days.

&&

.AVIATION (18Z TAF Update)...
Issued at 108 PM EDT Wed Jun 15 2016

Multiple surface boundaries combined with the very warm and moist
air mass will result in scattered to numerous clusters of storms
across central Kentucky this afternoon through evening. The highest
chances of strong winds and torrential rainfall is at SDF and BWG,
though LEX certainly could see a line of storms by early evening.

Earlier IFR stratus has lifted and mixed out to MVFR levels and this
will continue to lift to VFR over the next couple of hours. Plan on
south to southwesterly winds around 10 kts.

After storms end tonight, attention turns to fog or stratus
potential. Guidance hints that LEX and BWG may have better chances,
similar to this morning. This could be fuel alternate MVFR or even
IFR by sunrise Thursday.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........ZT
Hazardous weather outlook, Jun 15, 3:12 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT WED JUN 15 2016

INZ076>079-083-084-089>092-KYZ023>035-038>040-045>047-053>055-
061>067-070>078-081-082-161915-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
NELSON-MERCER-LARUE-MARION-BOYLE-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE...
LEBANON...DANVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
312 PM EDT WED JUN 15 2016 /212 PM CDT WED JUN 15 2016/

...SEVERE THUNDERSTORM WATCH 258 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING...
ESPECIALLY ALONG AND WEST OF INTERSTATE 65. THE MAIN THREAT WILL
BE LOCAL FLOODING FROM TORRENTIAL RAIN...WITH GUSTY WINDS POSSIBLE
AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND
EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND
HAIL.

HEAT INDEX VALUES THURSDAY AFTERNOON WILL RANGE FROM THE MID 90S
TO AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER TONIGHT THROUGH TOMORROW.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ036-037-041>043-048-049-056-057-161915-
SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-JESSAMINE-CLARK-GARRARD-
MADISON-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND
312 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH LIGHTNING
AND LOCALLY HEAVY RAIN THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND
EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND
HAIL.

HEAT INDEX VALUES THURSDAY AFTERNOON RANGE FROM THE MID 90S TO
AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER TONIGHT THROUGH TOMORROW.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, Jun 15, 5:02 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     4 ESE JEFFERSONTOWN     38.19N 85.51W
06/15/2016                   JEFFERSON          KY   BROADCAST MEDIA

            TREES DOWN. MINOR ROOF DAMAGE. POWER LINES
            DOWN AS WELL. TIME ESTIMATED.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jun 15, 5:04 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     FRANKLIN                36.73N 86.58W
06/15/2016                   SIMPSON            KY   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AT SPORTSMAN LAKE
            ROAD AND AT AKIN AVENUE.

&&

TT/RP
Special weather statement, Jun 15, 5:15 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM CDT WED JUN 15 2016

KYZ073-152200-
ALLEN-
415 PM CDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT ALLEN COUNTY...

AT 415 PM CDT...A STRONG THUNDERSTORM WAS OVER SCOTTSVILLE...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSVILLE...CEDAR SPRINGS...CLARE...SETTLE...GAINESVILLE...HALIFAX...
POPE...AMOS...HOLLAND AND ALONZO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3666 8641 3668 8642 3669 8642 3678 8641
      3689 8627 3693 8617 3691 8618 3693 8614
      3690 8615 3686 8611 3690 8610 3690 8607
      3681 8607 3681 8605 3676 8604 3674 8598
      3666 8595 3663 8597
TIME...MOT...LOC 2115Z 236DEG 48KT 3676 8619

JDG
Local storm report, Jun 15, 5:18 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     FRANKLIN                36.72N 86.58W
06/15/2016                   SIMPSON            KY   EMERGENCY MNGR

            TREE DOWN ON HENRY CLAY SMITH RD.

&&

TT/MD
Local storm report, Jun 15, 5:49 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     3 WNW SHEPHERDSVILLE    38.00N 85.76W
06/15/2016                   BULLITT            KY   911 CALL CENTER

            TREE DOWN.

&&

TT/MD
Special weather statement, Jun 15, 5:52 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM CDT WED JUN 15 2016

KYZ074>077-081-152215-
METCALF-ADAIR-CUMBERLAND-MONROE-BARREN-
452 PM CDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE...METCALFE...
EASTERN BARREN...SOUTHWESTERN ADAIR AND CUMBERLAND COUNTIES...

AT 451 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF EDMONTON...
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...EDMONTON...BURKESVILLE...LESLIE...JEFFREY...KINO...NEW
LIBERTY...CEDAR FLATS...ELLINGTON AND WISDOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3674 8592 3716 8583 3717 8573 3697 8534
      3665 8530
TIME...MOT...LOC 2151Z 281DEG 38KT 3699 8575

JDG/MED

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:17 PM EDTSpecial Weather StatementLMKOrange28 min
Jun 15, 12:29 PM EDTSevere Thunderstorm WarningLMKOrange, Washington31 min
Jun 15, 12:55 PM EDTSpecial Weather StatementLMKWashington35 min
Jun 15, 1:28 PM EDTSpecial Weather StatementLMKClark, Floyd32 min
Jun 15, 3:01 PM EDTAreal Flood AdvisoryLMKDubois, Orange119 min
Jun 15, 4:47 PM EDTSevere Thunderstorm WarningLMKDubois, Orange43 min
Jun 15, 5:27 PM EDTSevere Thunderstorm WarningLMKOrange, Washington33 min
Jun 15, 6:51 PM EDTSpecial Weather StatementLMKDubois24 min
Jun 15, 6:59 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry31 min
Jun 15, 7:09 PM EDTSpecial Weather StatementLMKCrawford, Perry36 min
Jun 15, 7:14 PM EDTSpecial Weather StatementLMKJefferson31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.